Open Access
2018 Calabi-Yau hypersurfaces in the direct product of $\mathbb P^{1}$ and inertia groups
Masakatsu Hayashi, Taro Hayashi
Nihonkai Math. J. 29(1): 45-51 (2018).


We produce the family of Calabi-Yau hypersurfaces $X_{n}$ of $(\mathbb P^{1})^{n+1}$ in higher dimension whose inertia group contains non commutative free groups. This is completely different from Takahashi's result [4] for Calabi-Yau hypersurfaces $M_{n}$ of $\mathbb P^{n+1}$.


This paper froms a part of the first author's master's thesis. The authors would like to express their sincere gratitude to their supervisor Professor Keiji Oguiso who suggested this subject and has given much encouragement and invaluable and helpful advices.


Download Citation

Masakatsu Hayashi. Taro Hayashi. "Calabi-Yau hypersurfaces in the direct product of $\mathbb P^{1}$ and inertia groups." Nihonkai Math. J. 29 (1) 45 - 51, 2018.


Received: 10 October 2017; Revised: 23 February 2018; Published: 2018
First available in Project Euclid: 6 February 2019

zbMATH: 07063840
MathSciNet: MR3908818

Primary: 14J32
Secondary: 14E05

Keywords: birational automorphism , Calabi-Yau manifold

Rights: Copyright © 2018 Niigata University, Department of Mathematics

Vol.29 • No. 1 • 2018
Back to Top